Irreducible components of module varieties: an example

Riedtmann, Ch.; Rutscho, M.; Smalo, S.O. (2011). Irreducible components of module varieties: an example. Journal of algebra, 331(1), pp. 130-144. San Diego, Calif.: Elsevier 10.1016/j.jalgebra.2010.11.009

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Riedtmann, Christine

ISSN:

0021-8693

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:20

Last Modified:

17 Mar 2015 19:27

Publisher DOI:

10.1016/j.jalgebra.2010.11.009

Web of Science ID:

000288143700008

URI:

https://boris.unibe.ch/id/eprint/6866 (FactScience: 211909)

Actions (login required)

Edit item Edit item
Provide Feedback